Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, I've been off accutane for about three months now. I've been through the chapped lips, dry nose, hallucination problems (just kidding) but I have some MAJOR redness left over from acne. My face is covered. Apparently the accutane temporarily (a LONG "temporary") weakens my skin while I'm on it and it takes FOREVER to get those red spots to go away!!

Any good tips from people who've been accutane? Actually.... tips from anyone would be appreciated GREATLY. I'm trying to get the marks less noticable before this next school year.

Replies are REALLY appreciated,

Share this post


Link to post
Share on other sites

3 months post treatment is sufficient for SUPERFICIAL peels. (glycolic, lactic)

do them. if you dont know how, look around the scar treatment forum or use search

or, consult your dermatologist

:)

Share this post


Link to post
Share on other sites

Thanks I appreciate it, I've heard a lot about the glycolic peel, I'll look in to it.

Share this post


Link to post
Share on other sites

Just use a topical 10% glycolic acid treatment every day or every other day and be sure to use SPF 30 to prevent the red marks from darkening in the sun (if they darken, it delays fading).

See the middle link in my signature for glycolic product recommendations. There's also now Dan's AHA which I like quite well myself. It's excellently priced for body treatment.

Share this post


Link to post
Share on other sites

hello i came off accutane 2 weeks ago and my red marks are quite red and my derm said that there was no scarring and that i should shed skin and they would clear up in about 2-3 months but as im 2 weeks in i havent seen any difference,

also im using simple branded soap on my skin twice again which i have done for 6-7 months and using simple moisturiser twice a day but im not sure wheather i should maybe use moistuiser once a day now so that my skin can shed, im nervous about getting spots back, and i want my skin to calm down but i dont no what to do!!!!

you can imagine ive had acne about 2 years now and i just want all the worry and the aniexty to go PLEASE REPLY

will be really appricated!!!!!!!!!!!!!!!!!!!!!!!!

ill post a photo

Edited by ihateacne96

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×